# SDR SWAA2013121123154

- Difficulty date: November 15, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 52,492 hours, 30,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09501157005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS CRACKED AT STATION 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
